MathSciNet Relay Station
MathSciNet bibliographic data
MR2491901 11F37 (11F30 11F33)
Choi, D. Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $l$. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3817–3828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement